# SDR DALA2024040904216

- Difficulty date: April 7, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N956DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38742
- Aircraft time: 26,322 hours, 13,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5878508) LIGHT COVER MISSING/ DAMAGED BY AFT LAV POSSIBLE EXIT ROW SIGN. C/W REPAIR INSTRUCTIONS 617209-14 ON ERA 617209-14 REV ORIG
